# SDR FDEA201009154251

- Difficulty date: September 15, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: A55276001000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR BOTTOM SKIN - PREVIOUS REPAIR FOUND AT T/E AT STA 144/ER1.   REPAIR REQUIRES EVALUATION.  PREVOUS REPAIR FOUND DAMAGED (DEBONDED) AND IT WAS REMOVED.  NEW REPAIR HAS BEEN ACCOMPLISHED IAW SRM 55-21-11, FIG 210.
